# SDR SWIA200718778

- Difficulty date: October 11, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N952SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7805
- Aircraft time: 11,355 hours, 9,975 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6718 - EMERGENCY LIGHT ON GALLEY SERVICE DOOR DOES NOT ILLUMINATE.  REPAIRED WIRE AT LIGHT ASSEMBLY. OPS CHECK GOOD.
